# SDR WTAA950042

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Aft Fuselage
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

RDM - FLAMES REPORTED FROM APU EXHAUST DURING APU SHUTDOWN ON GROUND.  NO ACTION REQUIRED BY FLIGHT OR GROUND CREW TO EXTINGUISH FIRE.  FLAMES IMMEDIATELY SUBSIDED FOLLOWING SHUTDOWN.  MAINTENANCE INSPECTED APU AND TAILCONE.  MINOR PAINT DAMAGE TO TAILCONE NOTED.  NO DAMAGE TO APU OR APU EXHAUST REPORTED.  PERFORMED OPERATIONAL CHECK OF APU ON GROUND, AND WAS  UNABLE TO DUPLICATE DISCREPANCY.  PROBABLE CAUSE OF FLAMES WERE EXCESSIVE SURFACE WINDS BLOWING IN APU TAILPIPE.   (W)
